MAUDE Adverse Event Report: K2M, INC. DRILL; SIZE 2.3X14 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DRILL; SIZE 2.3X14 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6808-90027
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that a pyrenees segmental drill guide does not allow for the advertised purchase in a bone.This record captures the pyrenees segmental drill.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that pyrenees 14mm segmental drill and drill guide only goes in 10mm.The procedure was completed successfully without surgical delay.No adverse consequences were reported.A minimum of 3 follow up attempts were performed to obtain additional information, but a response was not received.The reported device was not received so an evaluation could not be performed.Manufacturing records and complaint history could not be reviewed as the lot# was not provided.A review of complaint history for the associated catalog number was performed, and no complaints were identified.As the device was not returned and additional information was not received, an exact cause of the reported event could not be determined.Potential causes include: normal wear led to tip deformation of the drill, presence of foreign debris in the drill guide, etc.H3 other text: device not returned for evaluation.

Brand Name
DRILL; SIZE 2.3X14 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11903578
Report Number3004774118-2021-00157
Device Sequence Number19720541
Product Code LXH
UDI-Device Identifier10888857261754
UDI-Public10888857261754
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6808-90027
Device Catalogue Number6808-90027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1